Skip to content
My WebMD Sign In, Sign Up
Total Knee Rejection with constant inflammation HELP PLEASE
avatar
LovelyL1960 posted:
Ever since my knee replacement in May of 2008, my knee has been in constant inflammation. You could warm your cold hands on my one knee. Consequently, My knee is becoming more stiff with time. It's less than 90 degree range of motion. In 2009 and 2010, I had manual manipulations. In 2011, another surgeon dug in and removed all the scar tissue. Same problem remains: constant inflammation and stiff flexion.
PLEASE HELP!! I'm desperate to find a solution.
Reply
 
avatar
jamin2013 responded:
I was just reading Dr. David Williams August Health newseltter and his big comment in this issue is:

Chronic Inflammation: A Silent Killer

He went on to talk about acute and chronic inflammation.

Acute being from an infection or injury....as I see it, these
replacements are a major INJURY to our bodies...I had a THR in late 2010 and I suffer from it daily....

If the is OK as far as what it's supposed to have done, you need to work on reducing that inflammation.

I take Anatabloc and Zyflamend since January this year.

Work on eliminating pro inflammatory foods like SUGAR and other Omega 6 pro inflammatory foods...do your research on this...Egg yolks are high in inflammation properties..

I swear by Pycnogenol and or Grape Seed Extract and take them since 1995, 18 yrs soon. These antioxidants get rid of edema too if that is an issue.

I have no swelling to speak of with joints and all my issues have gone into chronic inflammation.

Sorry for your misery, I won't do anymore surgery if I can get away from every doing another one. jam
 
avatar
LovelyL1960 replied to jamin2013's response:
Thanks so much. The pycnogenol is new to me. I will take a more aggressive approach to anti-inflammatories. I've tried so much already, but will not give up. Thanks again!
 
avatar
Deborahclif replied to LovelyL1960's response:
I've had a long 8 months of recovery from TKR. I've recently stopped taking statins for high cholesterol and my knee has stopped swelling and I have no pain.
 
avatar
jamin2013 replied to Deborahclif's response:
Statins come with their whole set of side effects, wouldn't doubt the statins were causing you a lot of grief...glad you are
off them, there is a LOT you can do to work on your cholesterol issue.

Read Weston Price Foundation sites for cholesterol issues and what they consider to be a cholesterol myth.....


Helpful Tips

duct leakage test
This could be everybody's great solution for carrying ladders inside house and risking own life from falling, ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center